PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 447-455
Tytuł artykułu

On the motion of nonviscous compressible fluids in domains with boundary

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
2
Strony
447-455
Opis fizyczny
Daty
wydano
1992
Twórcy
autor
  • Dipartimento di Matematica Pura ed Applicata, Università di Padova, via Belzoni 7, 35131 Padova, Italy
Bibliografia
  • [1] R. Agemi, The initial boundary value problem for inviscid barotropic fluid motion, Hokkaido Math. J. 10 (1981), 156-182.
  • [2] H. Beirão da Veiga, Un théorème d'existence dans la dynamique des fluides compressibles, C. R. Acad. Sci. Paris 289 B (1979), 297-299.
  • [3] H. Beirão da Veiga, On the barotropic motion of compressible perfect fluids, Ann. Scuola Norm. Sup. Pisa 8 (1981), 317-351.
  • [4] H. Beirão da Veiga, Homogeneous and non-homogeneous boundary value problems for first order linear hyperbolic systems arising in fluid mechanics, Comm. Partial Differential Equations, part I: 7 (1982), 1135-1149, part II: 8 (1983), 407-432.
  • [5] D. Ebin, The initial boundary value problem for subsonic fluid motion, Comm. Pure Appl. Math. 32 (1979), 1-19.
  • [6] T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, in: Spectral Theory and Differential Equations, Lecture Notes in Math. 448, Springer, 1975, 25-70.
  • [7] T. Kato, The Cauchy problem for quasi-linear symmetric hyperbolic systems, Arch. Rational Mech. Anal. 58 (1975), 181-205.
  • [8] L. Landau et E. Lifschitz, Mécanique des fluides, Mir, Moscou 1971.
  • [9] A. Majda and S. Osher, Initial-boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math. 28 (1975), 607-675.
  • [10] J. Rauch and F. Massey, Differentiability of solutions to hyperbolic initial-boundary value problems, Trans. Amer. Math. Soc. 189 (1974), 303-318.
  • [11] S. Schochet, The compressible Euler equations in a bounded domain: Existence of solutions and the incompressible limit, Comm. Math. Phys. 104 (1986), 49-75.
  • [12] P. Secchi, On nonviscous compressible fluids in a time dependent domain, Ann. Inst. H. Poincaré Anal. Non Linéaire, to appear.
  • [13] T. Yanagisawa, The initial boundary value problem for the equations of ideal magneto-hydrodynamics, Hokkaido Math. J. 16 (1987), 295-314.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p447bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.